# SDR FDEA201203150949

- Difficulty date: March 15, 2012
- Submitted: March 27, 2012
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11F
- Aircraft serial: 48501
- Aircraft time: 64,304 hours, 13,588 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA00271
- Condition: Dented
- Location: Bs 1661
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 1661 LONGERON 11 LEFT, FOUND DENTED.  REPAIRED IAW SRM 53-00-07, FIGURE 201, REV 48.   REPAIR CLASSIFIED AS MAJOR, GMM 6-2-100, REV 114.
